Bibliography

Found 4 results
Title [ Type(Asc)] Year
Filters: Author is S.B. Chatla  [Clear All Filters]
Journal Article
Chatla, S.B., and G. Shmueli, "A Tree-Based Semi-Varying Coefficient Model for the COM-Poisson Distribution", Journal of Computational and Graphical Statistics, 2020. PDF icon JCGS 2020 Chatla Shmueli Tree based Semi-Varying Coefficient Model for CMP.pdf (4.29 MB)
Chatla, S.B., and G. Shmueli, "An Extensive Examination of Regression Models with a Binary Outcome Variable", Journal of the Association for Information Systems, vol. 18, issue 4, pp. article 1, 2017.
Shmueli, G., S. Ray, J. M. Velasqu Estrada, and S.B. Chatla, "The elephant in the room: Predictive performance of PLS models", Journal of Business Research, vol. 69, issue 10, pp. 4552–4564, 2016.
Chatla, S.B., and G. Shmueli, "Efficient estimation of COM–Poisson regression and a generalized additive model", Computational Statistics & Data Analysis, vol. 121, pp. 71–88, 2018.